Pristiq Withdrawal

3 Replies Updated



Conversation Starter

Irene Says:


I am going through menopause and my doctor switched me from Prestiq to Zoloft. The Prestiq wasn't helping the anxiety I was getting from menopause so she started me on Zoloft one month before weaning off Prestiq. I decided on my own to take 3/4 pill for one week, then 1/2 pill for another week, and then 1/4 pill for the last week (I know this pill is time released and shouldn't do this but I did it once before and was only sick minimal). This time the day I completely stopped Prestiq I had stomach churning, head zaps and nausea. The weird thing is it only lasted until the afternoon and then I felt better at night. This went on for a week and then I was fine. Did anyone ever hear of only being sick during the day and why would I be so sick one time and not another? Very curious.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Irene! How are you doing, now?

Our bodies are just funny, they tend to be very cyclical, even throughout the day. Thus, your body likely pulls more brain chemicals in the morning hours and less in the evening. It can be different for everyone.

Is there anything else I can help with?

Zoloft side effects may include nausea, dizziness, weight changes and dry mouth.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Irene Says:

Thank you for your advice. The symptoms all went away but now have menopause symptoms which include anxiety, nausea, and total fatigue. They are worse. I have since gone on the Combipatch and that really seems to help alot. Although today I had a breakthrough of major anxiety. I have only been on the patch for 2 1/2 weeks so I am hoping that it is just not working its full effect. Any advice?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Irene Says:

Yes I sent another message. Did you get it?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Pristiq Withdrawal (waking nightmare)
I have been taking 150 mg of Pristiq for over 5 years. As of 5 days ago, I have completely weened off the drug (with sup... 1 reply
Having terrible Pristiq withdrawal symptoms
Took Pristiq for only two weeks (it did help me) but naive me stopped taking it without Tapering down and now have one w... 1 reply
withdrawal from vyvanse
My son had a terrible experience on wyvance. He has phyciatic systems to include halluciations. The doctor took him off ... 420 replies
Withdrawals from soma, morphine, xanax, oxycodone - help please
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 291 replies
withdrawal from klonopin 1mg daily
I have been on kolonopin 1 mg daily for 14 months now I am depressed and very anxious most of the time I want to get off... 291 replies
withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies
Withdrawal from Vyvanse experience
I have been on Vyvanse for 4 weeks and I am now tapering off. I was going to quit cold turkey , but I wke up this mornin... 158 replies
Withdrawal from stelazine
I have been on stelaine for 25 years with short breaks but I am trying to stop it and getting nasty withdrawal effects. ... 87 replies
withdrawals from oxycodone 30mg
I have been prescribed oxycodone 30 MG's for about 4 years 1 to 2 a day. I decided on the 11th of this month enough ... 34 replies
Withdrawal Symptoms Belviq
I've taken belviq twice a day for 3 months (i think- one bottle worth). I didn't refill the RX and now, 4 days l... 28 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 August 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA